A strong boundedness result for separable Rosenthal compacta

Tom 198 / 2008

Pandelis Dodos Fundamenta Mathematicae 198 (2008), 177-189 MSC: 03E15, 26A21, 54H05. DOI: 10.4064/fm198-2-7

Streszczenie

It is proved that the class of separable Rosenthal compacta on the Cantor set having a uniformly bounded dense sequence of continuous functions is strongly bounded.

Autorzy

  • Pandelis DodosÉquipe d'Analyse Fonctionnelle
    Université Pierre et Marie Curie – Paris 6
    Boîte 186
    4 place Jussieu
    75252 Paris Cedex 05, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek